Metalaxe Posted December 2, 2006 Share Posted December 2, 2006 Hi All I am new to the site - just wondered if anyone could offer any advice here. I had a very bad withdrawal from Seroxat over a year ago now. My gp took me off it too quickly. I had to see a psychiatrist and he reinstated the original dosage of Seroxat which had no effect whatsoever on my awful depression and anxiety levels which were chronic. He then raised the Seroxat to 30 still nothing. I then went on citalapram - didnt help at all. It was raised to highest dosage - still didn't help. I then tried Nortriptylene - didn't feel good at all on it - very very unwell then discovered it was causing abnormal heart rythm and I had to come off it very sharpish. I then tried Sertraline. This was upped to a dosage of 150mg over a period of about 2 months. This med gave me very bad back pain so I had to come off it. I can't say that during the time I was feeling much benefit from it with my anxiety and depression. I was then put on duloxetine 60mg. Ihave been very up and down on this medication. It seems to have helped my anxiety in that it has helped me face situations and have felt motivated to do so. I can't say though, that it has helped the depression as I hoped it would. This is strange because this med is for depression and not anxiety. Ihave been on it for just over four months now and have just had a couple of very bad days with a return of my depression, feeling weapy, no motivation and very low thoughts. I don't know what todo now, I don't want to raise this medication because the side effect of insomnia is very bad and that makes me tired and lifeless during the day where I'm not getting enough sleep at night. I feel at the moment like the med has stopped working for me. I keep wondering that if, after a bad withdrawal from a med like I had with Seroxat, or maybe after prolonged use with an anti depressant that all others tried after become less effective. I have no idea what medication I could try next. I am wondering if I should give up on meds for a while although that scares me. Should I wean off the duloxetine gradually and try no meds, I really don't know any more. It really does feel that despite all my efforts no med is helping as it should. This has been going on for nearly two years now and it really is getting me down. Can anyone please offer some advice. Metalaxe Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.